# SDR DALA2025052103917

- Difficulty date: May 19, 2025
- Submitted: May 21, 2025
- Operation: Air carrier
- Aircraft: N3760C
- Make and model: Boeing 737832
- Aircraft serial: 30816
- Aircraft time: 74,801 hours, 28,304 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Gouged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0974862) R/H PAX CABIN I/B SEAT TRACK GOUGED AT FSTA 520.00. REPLACED MAIN CABIN SEAT TRACK STA 490-520 BAC1520-2789 7178-T6511 IAW B 737 SRM 53-00-52 2R-4 AND B 737 SRM 51-40-02.
